the mind and hypothyroidism

i find i have moments of absolute clarity and genius about an hour after taking my tablets and my mind storms with ideas and solutions -it all fades really quickly and i desperately try to catch the threads of my thoughts the frustrations mount and my coping mechanisms kick in leaving me with a blank exhausted feeling -got here now my mind is blank again and then fear stops me doing anything =i am leaving this i would delete it after reading it -sorry got to leave and cope

2 Replies

oldestnewest
  • Hello, I think there are many on here who can relate to what you are saying. Which tablets are you taking and how much? Have you tried splitting the dose throughout the day?

    Which tests have you had done? Have you had all of the available thyroid tests carried out plus

    ferritin, folates, magnesium, Vit D and Vit B12. Your adrenals may also be low. Check the information here - thyroiduk.org.uk/tuk/diagno...

    and keep in touch.

    Jane x x

  • Hi Any hormonal condition can and does cause foggy brain etc. Also you need to have a diabetes blood check. , including above.If on T3 important to split the dose12 hours apart, short life in the body. Make sure you have had TSH T4 and Free T3 tested for the correct treatment. Repeat bloods and adjusted dose until stable. This should clear up with the correct treatment. Diabetes particularly to start with has more or less the same symptoms as thyroid disease.

    Best wishes,

    Jackie

    Not sure if you know but to reply to some one`s post, click on "Reply to tis" under that post.

You may also like...